# SDR 2002FA0000589

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: General aviation
- Aircraft: N3736U
- Make and model: Cessna 182G
- Aircraft serial: 18255136
- Engine: Cont O470*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 075014421
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS IN HOUSING, BOTH IN ALUMINUM AND STAINLESS STEEL.  SERVICEABLE PART INSTALLED ABOUT 375 HOURS OPERATING TIME.  SUGGEST MORE ATTENTION BE GIVEN THIS ITEM AND THE WAY IT IS ATTACHED, FOR SECURITY.  HIGH VIBRATION AREA.  CHECK PROPELLER FOR BALANCE.
